# SDR AALA201801309028

- Difficulty date: January 28, 2018
- Submitted: February 1, 2018
- Operation: Air carrier
- Aircraft: N984TW
- Make and model: Doug MD 83
- Aircraft serial: 53634
- Aircraft time: 49,860 hours, 25,394 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Panel
- Condition: Faulty
- Location: Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT WAS NOT ARMED AND LIGHT WAS FLASHING ON DURING TAXI.  LIGHT WAS ON STEADY WHEN STOPPED.  AIRCRAFT WAS GROUNDED.  MAINTENANCE REPLACED THE OVERHEAD PANEL IAW AMM 31-12-01, AND 33-12-01.   PERFORMED A SATISFACTORY OPS CHECK.
